MAUDE Adverse Event Report: KORU MEDICAL SYSTEMS FREEDOM60 SYRINGE INFUSION SYSTEM; FREEDOM60 INFUSION PUMP

KORU MEDICAL SYSTEMS FREEDOM60 SYRINGE INFUSION SYSTEM; FREEDOM60 INFUSION PUMP
Model Number F10050-A
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Koru medical became aware of a report stating "during setup, patient (she) inserted the syringe like normal, it ejected the syringe.(she) caught it.Patient was able to infuse dose using another pump they received from previous pharmacy." no adverse events occurred.A return material authorization was initiated for return of the pump to koru medical for evaluation.The pump listed in this report was received by koru medical on 19-aug-2025 and is pending evaluation a this time.Koru medical is currently investigating this event.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.
 
Additional Manufacturer Narrative
A capa was previously initiated by koru medical to investigate syringe ejection malfunctions.If additional information becomes available, a supplemental report will be filed with the new information.

Brand Name
FREEDOM60 SYRINGE INFUSION SYSTEM
Common Device Name
FREEDOM60 INFUSION PUMP
Manufacturer (Section D)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah 07430
Manufacturer (Section G)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer Contact
christine trefethen
100 corporate drive
mahwah, NJ 07430
8456105572
MDR Report Key22887372
Report Number1318360-2025-00019
Device Sequence Number15666836
Product Code FRN
UDI-Device Identifier00659443004450
UDI-Public00659443004450
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K231918
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberF10050-A
Device Lot NumberA.86127
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/25/2025
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale
Patient Weight76 KG